Wavelets and Linear Algebra, Volume (3), No (1), Year (2016-6) , Pages (27-43)

Title : ( frames for operators on Hilbert modules-* )

Authors: Bahram Dastourian , Mohammad Janfada ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

K-frames which are generalization of frames on Hilbert spaces, were introduced to study atomic systems with respect to a bounded linear operator. In this paper, ∗-K-frames on HilbertC ∗ -modules, as a generalization of K-frames, are introduced and some of their properties are obtained. Then some relations between ∗-Kframes and ∗-atomic systems with respect to an adjointable operator are considered and some characterizations of ∗-K-frames are given. Finally perturbations of ∗-K-frames are discussed


, K, frame; ∗, frame; Hilbert
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Dastourian, Bahram and Janfada, Mohammad},
title = {frames for operators on Hilbert modules-*},
journal = {Wavelets and Linear Algebra},
year = {2016},
volume = {3},
number = {1},
month = {June},
issn = {2383-1936},
pages = {27--43},
numpages = {16},
keywords = {K-frame; ∗-frame; Hilbert C∗-module},


%0 Journal Article
%T frames for operators on Hilbert modules-*
%A Dastourian, Bahram
%A Janfada, Mohammad
%J Wavelets and Linear Algebra
%@ 2383-1936
%D 2016